# SDR MWEA001181

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD BETWEEN NR 3 AND 4 SEAT TRACK HAS CORROSION AT FORWARD ENGINE STATION 237.  FABRICATED AND INSTALLED NEW SKIN.
